Properties of conformable fractional chi-square probability distribution

Ma’mon Abu Hammad, A. Awad, R. Khalil

Abstract


AbstractThe paper introduces conformable fractional analogs of some basic concepts related to probability distributions of random variables, namely density, cumulative distribution, survival and hazard functions. Moreover, it introduces conformable fractional analogs to expected values, rth moments, rth central moments, mean, variance, skewness and kurtosis. In addition, it introduces conformable fractional analogs to some entropy measures, namely, Shannon, Renyi and Tsallis entropy measures together with Awad sup- entropy counter parts of these three measures. All these concepts had been applied to the conformable fractional chi- square probability distribution.

Full Text: PDF

Published: 2020-05-04

How to Cite this Article:

Ma’mon Abu Hammad, A. Awad, R. Khalil, Properties of conformable fractional chi-square probability distribution, J. Math. Comput. Sci., 10 (2020), 1239-1250

Copyright © 2020 Ma’mon Abu Hammad, A. Awad, R. Khalil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS